# SDR ASOA2014062610760

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 25,289 hours, 17,557 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER DAMAGED AT FWD AND AFT CORNERS.  COMPLIED WITH ECTC REO 670-52-35-127 01.  CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
